Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
189 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Codeine withdrawal symptoms

Premium Questions

doctor1 MD

Hi l have been addicted to codeine for 2 years now 30 mg 15 a day , the past few days it's been hard to get them so only had 10 a day for...

doctor1 MD

use a Norspan patch 5 (I ve never used one before) to help with these symptoms or whether that would .... Medications: Tramadol 100 mg/day,...

doctor1 MD

) the most suitable medication to prevent severe withdrawal symptoms while weaning? What daily dose should I take?? Will I still go...

doctor1 MD

forte) the most suitable medication to prevent severe withdrawal symptoms while weaning? What daily dose should I take?? Will I...

doctor1 MD

What are the effects of sudden cessation of gabapenten?

Public Forum Discussions

doctor1 MD

How does codeine interact with Lithium (sustained release) My daughter has BPAD type 1 and a history of opiate addiction (codeine)...

doctor1 MD

experiencing some withdrawal symptoms, diarrhea, cramps, headaches, anxiety and an overall unwell feeling. How ...Hi, I ve been...

doctor1 MD

good morning doctor, my qus is i m taking metaloc xl 100 since last two years as my bp was high now i m all right and my bp is ergular and ok since...

doctor1 MD

I have been drinking quite frequently for the past year and I stopped drinking any alcohol for the last 9 days. Day 1 and 2 I had headaches but...

doctor1 MD

Dear doctor. I have been suffering from hypertension for the last 5 years. I am 45 years of age, 88 kg and 5 11 tall. I have been taking amlong h...

Mobile Questions and Answers

doctor1 MD

Withdrawal from what? Alcohol? Smoking?

doctor1 MD

Yes, it is a common withdrawal symptom. It should go off in a few days. YOu can use an antiemetic. Take care.